# SDR CKSA97184

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8052U
- Make and model: Doug DC-8F-54
- Aircraft serial: 46009
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 47747341
- Condition: Cracked
- Location: Bs 1177
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK INSPECTION, FOUND STA 1177 LEFT HAND FRAME TO CUSP FITTING CRACKED 2 PLACES BELOW DOOR THRESHOLD AFT PIT, MARKED J-51, 7075-T6.  REMOVED AND REPLACED CRACKED FITTING IAW DC8 SRM 51-3-0 AND 51-1-0.  CORROSION TASK CARD NUMBER 573L-0551.  NON-ROUTINE TASK CARD NUMBER 098158.
